# SDR AALA202001309016

- Difficulty date: January 30, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Part serial: 3092
- Condition: No Test
- Location: Emergency Light
- Part time: 51,571 hours, 32,608 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: THE EMERGENCY LIGHT TEST ON THE PTP PANEL 110RH FAILED TEST. THESCREEN READ ATA 31-51-38 EPSU BAT AFT LH. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 13WL IAW AMM 33-51-38.
